MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; BATH CHAIR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; BATH CHAIR
Model Number BRTL12606-AST
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a bath chair.We do not have the device for evaluation but will continue to attempt to acquire it.The end-user was in the shower utilizing the chair.The unit collapsed causing him to fall.The user fell injuring his shoulders, neck and back.He did go to the e.R where they referred him to an orthopod.The diagnosis showed fractures in both of his shoulders as well as some tears.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao
zhejiang, 31540 8
CH  315408
MDR Report Key7827755
Report Number2438477-2018-00045
Device Sequence Number19154145
Product Code ILS
UDI-Device Identifier00822383927305
UDI-Public822383927305
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/24/2018
Report Date (Section F) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBRTL12606-AST
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/27/2018
Event Location Home
Date Report to Manufacturer08/30/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight100
Date Report Sent to FDA08/29/2018